FUNDAMENTALNAYA I PRIKLADNAYA MATEMATIKA

(FUNDAMENTAL AND APPLIED MATHEMATICS)

1999, VOLUME 5, NUMBER 2, PAGES 493-502

Applications of the Magnus embedding in the theory of varieties of groups and Lie algebras

A. N. Krasilnikov
A. L. Shmelkin

Abstract

View as HTML     View as gif image    View as LaTeX source

Gif image of the abstract

All articles are published in Russian.

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/99/992/99208g.htm
Last modified: July 6, 1999